# SDR BB05077

- Difficulty date: September 2, 2005
- Submitted: September 3, 2005
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Reads Low
- Location: Passenger Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE R2 EMERGENCY ESCAPE SLIDE INDICATED LOW PRESSURE.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY.  OK FOR SERVICE.
